MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Embolism (1829)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date: used the first day of the month of aware date since it was not specified.Implant date: 2018.
 
Event or Problem Description
It was reported that a stent fracture and embolism occurred.A 5.0mmx15mmx90cm express sd stent was deployed on the mesenteric in 2018.This past week of (b)(6) 2020, patient had a mesenteric angiogram and a fracture stent was found along with the vessel being embolized.No further patient complications were reported.
 
Event or Problem Description
It was reported that a stent fracture and embolism occurred.A 5.0mmx15mmx90cm express sd stent was deployed on the mesenteric in 2018.This past week of (b)(6) 2020, patient had a mesenteric angiogram and a fracture stent was found along with the vessel being embolized.No further patient complications were reported.It was further reported that the distal third of the stent traveled down the superior mesenteric artery and remained in the patient.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10726333
Report Number2134265-2020-14654
Device Sequence Number3433157
Product Code NIN
UDI-Device Identifier08714729390404
UDI-Public08714729390404
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2020
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0020972080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR